CaltechAUTHORS
  A Caltech Library Service

Linearized theory of a partially cavitating cascade of flat plate hydrofoils

Wade, R. B. (1967) Linearized theory of a partially cavitating cascade of flat plate hydrofoils. Applied Scientific Research, 17 (3). pp. 169-188. ISSN 0003-6994. http://resolver.caltech.edu/CaltechAUTHORS:20140825-162627606

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20140825-162627606

Abstract

A linearized theory for partially cavitating flow through a cascade of flat plate hydrofoils is developed. Graphs illustrating the variation in lift force, cavity length and downstream conditions with cavitation number are presented.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://link.springer.com/article/10.1007%2FBF00386089PublisherArticle
http://dx.doi.org/10.1007/BF00386089DOIArticle
Additional Information:©1967 Kluwer. Received 22nd April, 1966. The author would like to express his appreciation to Dr. A. J. Acosta for his advice and interest. This research was supported by the Office of Naval Research under Contract Nonr 220(24).
Funders:
Funding AgencyGrant Number
Office of Naval Research (ONR)Nonr 220(24)
Other Numbering System:
Other Numbering System NameOther Numbering System ID
Hydrodynamics Laboratory195
Record Number:CaltechAUTHORS:20140825-162627606
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20140825-162627606
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:48871
Collection:CaltechAUTHORS
Deposited By: Kristin Buxton
Deposited On:25 Aug 2014 23:34
Last Modified:25 Aug 2014 23:34

Repository Staff Only: item control page